MAUDE Adverse Event Report: SYNTHES GMBH DEPTH GAUGE FOR 2.7MM & SMALL SCREWS; GAUGE, DEPTH

SYNTHES GMBH DEPTH GAUGE FOR 2.7MM & SMALL SCREWS; GAUGE, DEPTH
Catalog Number 319.04
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2024 , the depth gauge was broken.No patient consequence was reported.This report is for one (1) depth gauge for 2.7mm & small screws.This is report 1 of 1 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.E1: initial reporter phone: (b)(6).E3: reporter is a j&j employee.H3, h6: the subject device has been received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h6: a product investigation was conducted.The customer reported 319.04, depth gauge for 2.7mm & small screws, was broken.The repair technician reported that the cosmetic test failed, etch clarity and correctness per vs019 failed, instrument operation to be smooth and non-binding through entire range of operation failed, slider assembly broken and etch was unreadable.Etch unreadable is the reason for repair.The item is not repairable per the inspection sheet.The cause of the issue is etch unreadable.The evaluation was confirmed.The device lot number is unknown, therefore a device history review could not be performed.If more information become available, the record will be re-assessed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
DEPTH GAUGE FOR 2.7MM & SMALL SCREWS
Common Device Name
GAUGE, DEPTH
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key18873943
Report Number8030965-2024-03143
Device Sequence Number9049626
Product Code HTJ
UDI-Device Identifier10886982189974
UDI-Public(01)10886982189974
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number319.04
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/16/2024
Supplement Date Received by Manufacturer03/21/2024
Initial Report FDA Received Date03/11/2024
Supplement Report FDA Received Date04/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown